# SDR C2XA09TY125

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 24,071 hours, 22,313 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 14525669001
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 75 TO VERTICAL STAB SPAR FITTING WAS FOUND FRETTING. MX REMOVED AND REPLACED THE VERTICAL STAB SPAR FITTING IAW EC 5310-01317. ACFT STILL IN C-CHECK.
